Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 27, 2015, 9:50 PM EDT for Ocean County, New Jersey. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2015, 9:50 PM EDT (01:50 UTC)
- Expired
- Jun 27, 2015, 10:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 26 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 698 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
558
WWUS81 KPHI 280150
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT SAT JUN 27 2015
NJZ013-014-020-026-280215-
EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-OCEAN-
950 PM EDT SAT JUN 27 2015
...A LINE OF STRONG SHOWERS WILL AFFECT SOUTHEASTERN MONMOUTH AND
NORTHEASTERN OCEAN COUNTIES...
AT 948 PM EDT...A LINE OF STRONG SHOWERS WAS ALONG A LINE EXTENDING
FROM LEISURE VILLAGE TO NEAR DOVER BEACHES SOUTH TO NEAR BARNEGAT...
AND MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...BEACHWOOD...MANASQUAN...POINT PLEASANT
BEACH...SEASIDE HEIGHTS...MANTOLOKING...PLEASANT PLAINS...HOLIDAY
CITY SOUTH...ALLENWOOD...DOVER BEACHES NORTH...BRICK TOWNSHIP...
RAMTOWN...LEISURE VILLAGE...DOVER BEACHES SOUTH...LEISURE VILLAGE
EAST...LEISURE VILLAGE WEST-PINE LAKE PARK...HOLIDAY CITY-BERKELEY...
POINT PLEASANT AND BRIELLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE FLASH FLOODING. A FLASH FLOOD WARNING REMAINS IN EFFECT. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4007 7404 4006 7412 4005 7405 4001 7405
4001 7408 4000 7406 3990 7408 3994 7408
3994 7415 3993 7412 3984 7415 3975 7426
3992 7424 4006 7427 4015 7412 4018 7402
TIME...MOT...LOC 0148Z 218DEG 18KT 4005 7418 3995 7412 3978 7424
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 27, 8:31 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 27, 8:31 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
831 PM EDT SAT JUN 27 2015
.SYNOPSIS...
LOW PRESSURE OVER THE OHIO VALLEY WILL REDEVELOP OVER OUR REGION
TONIGHT AND MOVE INTO NEW ENGLAND ON SUNDAY. HIGH PRESSURE WILL
BRIEFLY MOVE INTO THE AREA FOR MONDAY. A COLD FRONT WILL SETTLE
ACROSS OUR REGION LATER TUESDAY AND WEDNESDAY...BEFORE STALLING
TO OUR SOUTH ON THURSDAY. THIS FRONT MAY BEGIN TO LIFT NORTHWARD
ACROSS OUR AREA ON FRIDAY AND SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
TORNADO WATCH WAS ALLOWED TO EXPIRE AT 800 PM. PRODUCTS UPDATED.
PREVIOUS DISCUSSION FOLLOWS:
PLENTY TO KEEP TRACK OF IN THE NEAR TERM. LOW PRESSURE WILL MOVE
ACROSS OHIO/PA TONIGHT AND CAUSE A WARM FRONT TO LIFT NORTHWARD
OVER OUR AREA. A SECOND LOW WILL FORM NEAR THE POTOMAC AND LIFT
OVER THE DEL VALLEY OVERNIGHT. RAIN AND SCT TSTMS EXPECTED. THE
BEST CHC FOR TSTMS WILL BE ACROSS THE SRN AREAS. QPF WILL RANGE
FROM 2 TO 3 INCHES OVER THE WRN AREAS (BERKS,CHESTER AND LEHIGH
VALLEY) TO 1 TO 2 INCHES OVER SRN DELAWARE AND ERN NJ.
FLOOD WATCH...WE WILL MAINTAIN AS IS. THERE COULD BE SOME HIGHER
TOTALS ACROSS THE SRN POCONOS AND NRN NJ...BUT IT APPEARS THE THE
HIGHEST TOTALS WILL BE JUST SOUTH OF THAT ACROSS THE LEHIGH VALLEY.
A SECOND LOW WILL DEVELOP SOUTH OF THE AREA THIS EVENING THEN TRACK
ACROSS THE DEL VALLEY TONIGHT. IT WILL TEND TO KEEP THE STEADY RAINS
N/W WITH MORE SHOWERY PRECIP S/E.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE STRONG LOW WILL BE ACROSS NRN NJ SUNDAY MORNING. THE PRESSURE
GRADIENT WILL FAVOR A DRYING WRLY FLOW ACROSS THE AREA...SO THE
STEADY PRECIP ACROSS THE NORTH EARLY WILL LIFT OUT...LEAVING OUR
AREA IN AN IMPROVING PATTERN. A COUPLE SCT SHOWERS POSSIBLE
EARLY...THEN POPS DECREASE THROUGH THE DAY. SKIES WILL BECOME
SUNNY FROM S TO N AS THE DAY PROGRESSES. HIGH TEMPERATURES WILL
RISE INTO THE LOW 80S ACROSS THE SRN AREAS...WHERE WE HAVE THE
GREATEST DURATION OF SUNSHINE. ACROSS THE NRN AREAS TEMPS WILL TOP
OUT IN THE MID/UPPER 70S. WINDS...MOSTLY WRLY AND BECOME GUSTY (20
TO 25 MPH) DURING THE AFTERNOON.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
OVERVIEW...
AMPLIFIED MID-LEVEL PATTERN DURING THE D+3 THRU D+7 PERIOD FEATURES
A RIDGE ALONG THE WEST COAST OF NOAM AND A TROUGH OVER THE GRT LKS.
STRONG HIGH LATITUDE BLOCKING BY JUNE STANDARDS IS ALSO PRESENT...
AND THIS IS REFLECTED IN THE -NAO/+PNA PATTERN...THAT IS EXPECTED TO
PERSIST AT LEAST INTO THE 4TH OF JULY WEEKEND. THE MAIN UNCERTAINTY
IN THE FORECAST IS WITH REGARD TO THE AMPLITUDE AND TIMING OF S/WV
ENERGY TRAVERSING THE WEST COAST RIDGE...AS THE GRT LAKES TROUGH
TAKES ON AN INCREASINGLY NEGATIVE TILT BY MID-WEEK. OVERALL...A
CYCLONIC FLOW ALOFT AND BLW AVG HEIGHTS WILL LEAD TO UNSETTLED
WEATHER THRU THE PERIOD WITH TEMPS GENERALLY AOB SEASONAL NORMS.
DETAILS...
SUN NIGHT AND MON...LOW LEVEL MOISTURE ASSOCIATED WITH COMMA HEAD
WILL GRADUALLY DECREASE AS LOW PRES DEPARTS AND FLOW BECOMES WEST.
A -SHRA IS POSSIBLE EARLY SUN NIGHT OVER THE POCONOS. INCREASING
SUNSHINE EXPECTED ON MON...AS S/WV RIDGING AND THE LEFT ENTRANCE
REGION OF THE JET MOVE IN ALOFT...SUPPORTING A WEAK RIDGE OF HIGH
PRES AT THE SURFACE. MAX TEMPS WILL AVERAGE AROUND 5 DEGREES BELOW
AVG...WITH MUCH MORE COMFORTABLE HUMIDITY LEVELS.
TUE...LOW PRES MOVING THRU THE GRT LKS WILL LEAD TO A WARM FROPA...
BUT ONSHORE FLOW MAY INHIBIT THIS...AND THE FRONT COULD STALL FOR A
TIME ACROSS THE REGION. LOW AND MID-LEVEL MOIST WILL INCREASE AS A
S/WV APPROACHES THE REGION...WITH CONSIDERABLE CLOUDINESS EXPECTED.
ATTM...BEST CHANCE OF PRECIP IS NORTHWEST OF THE I-95 CORRIDOR...
WHERE DEEPER MOISTURE AND LIFT COINCIDE. THERE IS THE POTENTIAL FOR
CONVECTION...WHICH WILL BE DEPENDENT ON THE LOCATION OF THE WARM
FRONT AND AMOUNT OF INSOLATION. ALTHOUGH CAPE AND SHEAR ARE BOTH
UNCERTAIN...MODEL SOLUTIONS INDICATE A CONSIDERABLE AMOUNT OF LOW-
LEVEL HELICITY INVOF THE BOUNDARY...SO THIS WILL BEAR WATCHING.
WED...LOW PRES MOVES THRU THE ST. LAWRENCE VALLEY...AS A BONAFIED
COLD FRONT APPROACHES FROM THE WEST. THIS IS WHERE MODEL SOLUTIONS
BEGIN TO DIVERGE WITH RESPECT TO TIMING OF THE COLD FROPA...WHICH
WILL DETERMINE CONVECTIVE POTENTIAL. ATTM...MODELS HAVE THE FRONT
TO THE I-95 CORRIDOR BY 18Z...WHICH PLACES THE EMPHASIS FOR
CONVECTION ALONG AND EAST OF HERE. THE FRONT WILL ALSO SLOW
DOWN...WHICH COULD PROLONG CONVECTIVE CHANCES INTO WED NIGHT OVER
DELMARVA. MAX TEMPS ARE EXPECTED TO BE AOA SEASONAL LEVELS.
THU...HIGH PRES BRIEFLY MOVES IN...BUT STALLED FRONT NEAR DELMARVA
COULD LEAD TO CONSIDERABLE CLOUDINESS AND EVEN SOME -SHRA OVER THIS
AREA. TO THE NORTH...ENOUGH DRY AIR SHOULD FILTER IN FOR AT LEAST
PARTIAL SUNSHINE.
FRI AND SAT...CONSIDERABLE SPATIAL AND TEMPORAL MODEL SPREAD EXISTS
IN HANDLING S/WV ENERGY TRAVERSING GRT LKS TROUGH. SOLUTIONS VARY...
FROM THE FLATTER UKMET TO THE MORE AMPLIFIED ECMWF. THE LATTER WOULD
LEAD TO ANOTHER STORM SYSTEM MOVING THRU THE GRT LKS W/REDEVELOPMENT
OVER THE MID-ATLANTIC...AND THE POTENTIAL FOR MORE HEAVY RAINFALL.
THIS WILL HAVE TO BE MONITORED...GIVEN RAINFALL OCCURING THIS
WEEKEND...THUS ANTICIPATED WET ANTECEDENT CONDITIONS.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY, AND SURROUNDING AREAS.
THE LOWER CONDITIONS ACROSS THE DEL VALLEY AND EAST TOOK LONGER
TO DEVELOP THAN EXPECTED EARLIER...BUT WE HAVE CONTINUED WITH THE
OVERALL TREND IN THE EARLIER TAFS OF A DECENT PERIOD OF IFR
CONDITIONS AND HEAVY RAINS OVERNIGHT. A WARM FRONT AND LOW
PRESSURE MOVING ACROSS THE AREA WILL CONTINUE TO CREATE
SHOWERS/TSTMS SOUTH AND STEADY RAINS AND LOW CIGS N/W. THE TREND
TOWARD IMPROVING CONDITIONS WILL BEGIN AROUND DAWN SUNDAY SOUTH
AND SPREAD NORTHWARD. WINDS TONIGHT MOSTLY ERLY/SERLY THEN
SWITCHING TO WRLY LATE TONIGHT.
OUTLOOK...
SUN NIGHT AND MON...VFR CONDITIONS EXPECTED.
TUE THRU WED...MVFR POSSIBLE IN SHRA/TSRA...PARTICULARLY I-95
CORRIDOR TERMINALS AND POINTS NORTHWEST.
THU...VFR CONDITIONS. MVFR POSSIBLE IN SHRA/TSRA...ESPECIALLY
SOUTH NJ AND DELMARVA TERMINALS. LOW CONFIDENCE.
&&
.MARINE...
WE WILL CONTINUE WITH THE SCA FLAG FOR THE OCEAN WATERS INTO
SUNDAY. WE HAVE EXTENDED THE SCA FLAG FOR DEL BAY BEYOND THE
PREVIOUS (11PM TONIGHT)...INTO PRE-DAWN HOURS OF SUNDAY. THE
DEVELOPING LOW LOOKS A BIT SLOWER AND THE SE FLOW MAY CONTINUE UP
THE BAY A LITTLE LONGER THAN PREVIOUSLY EXPECTED. RAIN WITH A CHC
OF THUNDER OVERNIGHT. SMW'S FOR GUSTY WINDS POSSIBLE OVERNIGHT FOR
THE SRN COASTAL WATERS DUE TO TSTMS NEARBY.
OUTLOOK...
SUN NIGHT...SCA NOW IN EFFECT THRU 21Z SUN MAY NEED TO BE EXTENDED
INTO SUNDAY NIGHT FOR RESIDUAL 5 FOOT SEAS.
MONDAY...WINDS AND SEAS ARE ANTICIPATED TO BE BLW SCA THRESHOLDS.
TUESDAY...INCREASE IN SOUTHERLY FLOW MAY BUILD SEAS ON THE OCEAN
SCA CRITERIA.
WEDNESDAY...SUBSIDING SEAS WITH SUB-SCA CONDITIONS EXPECTED ATTM.
&&
.HYDROLOGY...
A FLOOD WATCH IS IN EFFECT FOR BERKS COUNTY, THE LEHIGH VALLEY
AND SOUTHEASTERN PENNSYLVANIA FROM NOON TODAY UNTIL 500 AM SUNDAY.
ALSO, THE FLOOD WATCH INCLUDES CECIL COUNTY IN MARYLAND AND NEW
CASTLE COUNTY IN DELAWARE.
WE ARE ANTICIPATING WIDESPREAD RAINFALL AMOUNTS OF 1.5 TO 2.5
INCHES IN THE WATCH AREA. LOCALLY HIGHER AMOUNTS ARE LIKELY. THE
LOWER SCHUYLKILL RIVER VALLEY IS PARTICULARLY VULNERABLE TO NEW
FLOODING DUE TO THE SATURATED CONDITIONS THERE. RADAR INDICATED
LOCALIZED RAINFALL AMOUNTS OF GREATER THAN 4 INCHES FROM AROUND
PHOENIXVILLE AND COLLEGEVILLE DOWN TO CONSHOHOCKEN DURING THE
HOURS AROUND MIDNIGHT.
GENERALLY, SMALL STREAMS AND CREEKS WILL BE MOST VULNERABLE
DURING THIS EVENT ALONG WITH AREAS OF POOR DRAINAGE. THE MAIN
RIVERS SUCH AS THE LEHIGH, THE SCHUYLKILL AND THE DELAWARE ARE NOT
EXPECTED TO FLOOD.
&&
.TIDES/COASTAL FLOODING...
BASED ON LATEST GUIDANCE, WENT AHEAD AND ISSUED A COASTAL FLOOD
ADVISORY FOR THE UPPER DELAWARE AND THE TIDAL DELAWARE RIVER.
STRONG SOUTHEAST FLOW UP THE DELAWARE BAY WILL RESULT IN HIGHER
THAN NORMAL WATER LEVELS THIS EVENING INTO THE OVERNIGHT HOURS.
&&
.RIP CURRENTS...
THE MODERATE TO STRONG EAST TO SOUTHEAST FLOW WILL LEAD US TO
CONTINUE THE FORECAST FOR A HIGH RISK OF RIP CURRENTS THIS EVENING
ALONG THE NEW JERSEY SHORE. WE WILL KEEP THE RISK AT MODERATE FOR
THE DELAWARE BEACHES BASED ON OUTPUT FROM OUR LOCAL PROGRAM.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR PAZ060>062-070-071-
101>106.
COASTAL FLOOD ADVISORY UNTIL 3 AM EDT SUNDAY FOR PAZ070-071.
NJ...HIGH RIP CURRENT RISK UNTIL 10 PM EDT THIS EVENING FOR NJZ014-
024>026.
COASTAL FLOOD ADVISORY UNTIL 3 AM EDT SUNDAY FOR NJZ016>019.
DE...FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL 3 AM EDT SUNDAY FOR DEZ001.
MD...FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ430-431.
&&
SYNOPSIS...FRANCK/GORSE
NEAR TERM...SZATKOWSKI/IOVINO
SHORT TERM...IOVINO
LONG TERM...FRANCK/GORSE
AVIATION...FRANCK/GORSE/SZATKOWSKI/O'HARA
MARINE...FRANCK/GORSE/SZATKOWSKI/O'HARA
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...Hazardous weather outlook, Jun 27, 9:44 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 944 PM EDT SAT JUN 27 2015 NJZ016>019-290145- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- 944 PM EDT SAT JUN 27 2015 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. HEAVY RAIN TONIGHT WILL RESULT IN POOR DRAINAGE AND EVEN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ012-015-019-020-NJZ001-007>010-012-013-015-020>023-027- PAZ054-055-290145- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- 944 PM EDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME HEAVY RAIN TONIGHT COULD RESULT IN LOCAL URBAN AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-290145- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 944 PM EDT SAT JUN 27 2015 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. SOME HEAVY RAIN TONIGHT COULD RESULT IN LOCAL POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-290145- DELAWARE BEACHES- 944 PM EDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-PAZ060>062-101>106-290145- CECIL-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 944 PM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT UNTIL 5 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-PAZ070-071-290145- NEW CASTLE-DELAWARE-PHILADELPHIA- 944 PM EDT SAT JUN 27 2015 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT SUNDAY... ...FLOOD WATCH IN EFFECT UNTIL 5 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-290145- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 944 PM EDT SAT JUN 27 2015 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SZATKOWSKI
In the hours before
Local storm report, Jun 27, 8:06 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
806 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG ROCK HALL 39.14N 76.24W
06/27/2015 KENT MD 911 CALL CENTER
TREES DOWN IN ROCK HALL. TIME ESTIMATED FROM RADAR.
0626 PM TSTM WND DMG WORTON 39.27N 76.09W
06/27/2015 KENT MD 911 CALL CENTER
TREES DOWN IN WORTON. TIME ESTIMATED FROM RADAR.
0700 PM FLOOD NEWPORT 39.30N 75.18W
06/27/2015 CUMBERLAND NJ TRAINED SPOTTER
STANDING WATER IN YARDS AND ONTO SOME ROADS IN NEWPORT.
ALSO... 3.10 INCHES OF RAIN MEASURED THROUGH 7 PM IN
NEWPORT.
0705 PM TSTM WND DMG CHESAPEAKE CITY 39.53N 75.81W
06/27/2015 CECIL MD 911 CALL CENTER
TREE DOWN AT JENKINS LANE IN CHESAPEAKE CITY.
0740 PM FLOOD INDIAN ACRES 39.39N 75.91W
06/27/2015 CECIL MD 911 CALL CENTER
STANDING WATER AT THE INTERSECTION OF SANDY BOTTOM ROAD
AND KNIGHTS ISLAND ROAD IN THE INDIAN ACRES AREA.
&&
EVENT NUMBER PHI1500440 PHI1500441 PHI1500442 PHI1500444 PHI1500443
STAFFLocal storm report, Jun 27, 8:17 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG ROCK HALL 39.14N 76.24W
06/27/2015 KENT MD 911 CALL CENTER
TREES DOWN IN ROCK HALL. TIME ESTIMATED FROM RADAR.
0626 PM TSTM WND DMG WORTON 39.27N 76.09W
06/27/2015 KENT MD 911 CALL CENTER
TREES DOWN IN WORTON. TIME ESTIMATED FROM RADAR.
0700 PM FLOOD NEWPORT 39.30N 75.18W
06/27/2015 CUMBERLAND NJ TRAINED SPOTTER
STANDING WATER IN YARDS AND ONTO SOME ROADS IN NEWPORT.
ALSO... 3.10 INCHES OF RAIN MEASURED THROUGH 7 PM IN
NEWPORT.
0705 PM TSTM WND DMG CHESAPEAKE CITY 39.53N 75.81W
06/27/2015 CECIL MD 911 CALL CENTER
TREE DOWN AT JENKINS LANE IN CHESAPEAKE CITY.
0740 PM FLOOD INDIAN ACRES 39.39N 75.91W
06/27/2015 CECIL MD 911 CALL CENTER
STANDING WATER AT THE INTERSECTION OF SANDY BOTTOM ROAD
AND KNIGHTS ISLAND ROAD IN THE INDIAN ACRES AREA.
0805 PM FLASH FLOOD BUENA 39.53N 74.94W
06/27/2015 ATLANTIC NJ 911 CALL CENTER
ROUTE 40 IN BUENA FLOODED AND BLOCKED OFF.
&&
EVENT NUMBER PHI1500440 PHI1500441 PHI1500442 PHI1500444 PHI1500443
PHI1500445
STAFFSpecial weather statement, Jun 27, 8:57 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 PM EDT SAT JUN 27 2015
NJZ020-022-027-280130-
SOUTHEASTERN BURLINGTON-ATLANTIC-OCEAN-
857 PM EDT SAT JUN 27 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
ATLANTIC...CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
AT 856 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BAMBER LAKE TO NEAR WARREN GROVE TO NEW GRETNA...
AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...BEACHWOOD...LAKEHURST...PORT REPUBLIC...PLEASANT
PLAINS...BROOKVILLE...CEDAR GLEN WEST...HOLIDAY CITY SOUTH...NEW
GRETNA...PENN STATE FOREST...WADING RIVER...BASS RIVER STATE
FOREST...HOLIDAY CITY-BERKELEY...PINE RIDGE AT CRESTWOOD...WARREN
GROVE...LEISURE VILLAGE WEST-PINE LAKE PARK...BAMBER LAKE...
WHITING...LEISURE VILLAGE EAST AND LEISURE VILLAGE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3975 7427 3955 7439 3956 7441 3950 7442
3961 7452 4007 7433 4003 7414
TIME...MOT...LOC 0056Z 207DEG 26KT 3987 7436 3976 7434 3960 7442
JRKLocal storm report, Jun 27, 9:06 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN VINELAND 39.46N 75.00W
06/27/2015 M4.20 INCH CUMBERLAND NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1500446
JRKLocal storm report, Jun 27, 9:23 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HEAVY RAIN GALENA 39.34N 75.88W
06/27/2015 M4.09 INCH KENT MD TRAINED SPOTTER
&&
EVENT NUMBER PHI1500447
JRKSpecial weather statement, Jun 27, 9:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT SAT JUN 27 2015
NJZ013-014-020-026-280215-
EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-OCEAN-
950 PM EDT SAT JUN 27 2015
...A LINE OF STRONG SHOWERS WILL AFFECT SOUTHEASTERN MONMOUTH AND
NORTHEASTERN OCEAN COUNTIES...
AT 948 PM EDT...A LINE OF STRONG SHOWERS WAS ALONG A LINE EXTENDING
FROM LEISURE VILLAGE TO NEAR DOVER BEACHES SOUTH TO NEAR BARNEGAT...
AND MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...BEACHWOOD...MANASQUAN...POINT PLEASANT
BEACH...SEASIDE HEIGHTS...MANTOLOKING...PLEASANT PLAINS...HOLIDAY
CITY SOUTH...ALLENWOOD...DOVER BEACHES NORTH...BRICK TOWNSHIP...
RAMTOWN...LEISURE VILLAGE...DOVER BEACHES SOUTH...LEISURE VILLAGE
EAST...LEISURE VILLAGE WEST-PINE LAKE PARK...HOLIDAY CITY-BERKELEY...
POINT PLEASANT AND BRIELLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE FLASH FLOODING. A FLASH FLOOD WARNING REMAINS IN EFFECT. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4007 7404 4006 7412 4005 7405 4001 7405
4001 7408 4000 7406 3990 7408 3994 7408
3994 7415 3993 7412 3984 7415 3975 7426
3992 7424 4006 7427 4015 7412 4018 7402
TIME...MOT...LOC 0148Z 218DEG 18KT 4005 7418 3995 7412 3978 7424
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:11 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jun 27, 8:14 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 6 hr |
| Jun 27, 8:28 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 6 hr |
| Jun 27, 8:57 PM EDT | Special Weather Statement | PHI | Ocean | 33 min |
| Jun 27, 9:18 PM EDT | Flash Flood Warning | PHI | Monmouth, Ocean | 4 hr |
| Jun 27, 9:28 PM EDT | Gale Warning | PHI | 6 hr | |
| Jun 27, 8:21 PM EDT | River Flood Warning | PHI | Delaware | 9 hr |
| Jun 27, 8:03 PM EDT | River Flood Warning | PHI | New Castle | 10 hr |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.